Alert archive / Arizona / Red Flag Warnings in 2007

Red Flag Warning 14, NWS Phoenix, AZ

June 5, 20075 counties in Arizona; Imperial County, Riverside County, San Bernardino County, California

NWS Phoenix, AZ issued this red flag warning at Jun 5, 2007, 2:52 PM MST for 5 counties in Arizona; Imperial County, Riverside County, San Bernardino County, California. It took effect at Jun 6, 2007, 9:00 AM MST. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 5, 2007, 2:52 PM MST (21:52 UTC)
In effect from
Jun 6, 2007, 9:00 AM MST
Expired
Jun 6, 2007, 9:00 PM MST
In force
12 hr
Issued by
NWS Phoenix, AZ

Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA, San Bernardino County, CA

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:22 PM MSTNON-TSTM WND GST 60Daggett, CA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 9.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Intl Airpor, AZ at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Intl Airpor, AZ at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4125 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPSR 052152
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
252 PM MST TUE JUN 5 2007

AZZ132-133-061000-
/O.UPG.KPSR.FW.A.0010.070606T1800Z-070607T0400Z/
/O.NEW.KPSR.FW.W.0014.070606T1800Z-070607T0400Z/
/O.CON.KPSR.FW.W.0013.000000T0000Z-070606T0400Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
252 PM MST TUE JUN 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA DUE TO STRONG 
SOUTHWEST WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MST WEDNESDAY FOR
SOUTHWEST AND SOUTH-CENTRAL ARIZONA DUE TO STRONG SOUTHWEST WINDS
...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MST WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

A LARGE LOW PRESSURE SYSTEM MOVING ACROSS THE INTER-MOUNTAIN WEST WILL
CONTINUE TO AFFECT THE REGION THROUGH WEDNESDAY. STRONG SOUTHWEST
WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS NEAR 40 MPH OVER THE LOWER
DESERTS...AND 25 TO 35 MPH WITH GUSTS UP TO 45 MPH OVER THE HIGHER
TERRAIN OF SOUTHERN GILA COUNTY ARE EXPECTED WEDNESDAY AFTERNOON AND
EVENING. THE WINDS...COMBINED WITH AFTERNOON RELATIVE HUMIDITY VALUES
BELOW 15 PERCENT AND HIGH FIRE DANGER WILL CREATE WIDESPREAD
HAZARDOUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

AZZ131-CAZ230>232-061000-
/O.NEW.KPSR.FW.W.0014.070606T1600Z-070607T0400Z/
/O.CON.KPSR.FW.W.0013.000000T0000Z-070606T0400Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
252 PM MST TUE JUN 5 2007 /252 PM PDT TUE JUN 5 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/
THIS EVENING FOR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER
VALLEY DUE TO STRONG SOUTHWEST WINDS...LOW RELATIVE HUMIDITY...AND
HIGH FIRE DANGER...
...RED FLAG WARNING IN EFFECT FROM 9 AM MST /9 AM PDT/ TO 9 PM
MST /9 PM PDT/ WEDNESDAY FOR SOUTHEAST CALIFORNIA AND THE LOWER 
COLORADO RIVER VALLEY DUE TO STRONG WEST-SOUTHWEST WINDS...LOW RELATIVE 
HUMIDITY AND HIGH FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM MST /9 AM PDT/ TO 9 PM MST
/9 PM PDT/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
9 PM MST /9 PM PDT/ THIS EVENING. 

A LARGE LOW PRESSURE SYSTEM MOVING ACROSS THE INTER-MOUNTAIN WEST WILL
CONTINUE TO AFFECT THE REGION THROUGH WEDNESDAY. STRONG WEST-SOUTHWEST
WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED
ACROSS SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY
WEDNESDAY AFTERNOON AND EVENING. THE WINDS...COMBINED WITH AFTERNOON
RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH FIRE DANGER WILL
CREATE WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

ROGERS
4 follow-up statements
000 
WWUS85 KPSR 060422
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
922 PM MST TUE JUN 5 2007

AZZ131-CAZ230>232-061200-
/O.EXP.KPSR.FW.W.0013.000000T0000Z-070606T0400Z/
/O.CON.KPSR.FW.W.0014.070606T1600Z-070607T0400Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
922 PM MST TUE JUN 5 2007 /922 PM PDT TUE JUN 5 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM MST /9 AM PDT/ TO
9 PM MST /9 PM PDT/ WEDNESDAY FOR THE LOWER COLORADO RIVER VALLEY
AND SOUTHEASTERN CALIFORNIA DUE TO STRONG SOUTHWEST WINDS...LOW
RELATIVE HUMIDITIES AND HIGH FIRE DANGER...
...RED FLAG WARNING HAS EXPIRED AT 9 PM MST/PDT...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TONIGHT. FOR THE
MOST PART WIND GUSTS IN THE WARNED AREA HAVE DROPPED WELL BELOW 35
MPH AS OF 9 PM. ALTHOUGH WINDS IN THE IMPERIAL VALLEY CONTINUED TO
GUST TO OVER 35 MPH AS OF 9 PM...RELATIVE HUMIDITIES HAD RECOVERED TO
GREATER THAN 20 PERCENT AND THUS NO LONGER WERE AT RED FLAG WARNING
LEVELS. A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM MST /9 AM PDT/
TO 9 PM MST /9 PM PDT/ WEDNESDAY.

A LARGE LOW PRESSURE SYSTEM MOVING ACROSS THE INTER-MOUNTAIN WEST
WILL CONTINUE TO AFFECT THE REGION THROUGH WEDNESDAY. STRONG WEST-
SOUTHWEST WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED ACROSS SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER
VALLEY WEDNESDAY AFTERNOON AND EVENING. THE WINDS...COMBINED WITH
AFTERNOON RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH FIRE
DANGER WILL CREATE WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

AZZ132-133-061200-
/O.EXP.KPSR.FW.W.0013.000000T0000Z-070606T0400Z/
/O.CON.KPSR.FW.W.0014.070606T1800Z-070607T0400Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
922 PM MST TUE JUN 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MST
WEDNESDAY FOR SOUTH-CENTRAL AND SOUTHWEST ARIZONA DUE TO STRONG
SOUTHWEST WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER...
...RED FLAG WARNING HAS EXPIRED FOR TONIGHT...

THE RED FLAG WARNING THAT WAS IN EFFECT UNTIL 9 PM THIS EVENING HAS
EXPIRED. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MST
WEDNESDAY. ALTHOUGH RELATIVE HUMIDITIES REMAIN BELOW 15 PERCENT THIS
EVENING OVER MUCH OF THE AREA...WINDS HAVE DROPPED TO BELOW CRITICAL
FIRE WEATHER THRESHOLDS...WITH GUSTS GENERALLY WELL BELOW 30 MPH AT 9
PM.

A LARGE LOW PRESSURE SYSTEM MOVING ACROSS THE INTER-MOUNTAIN WEST
WILL CONTINUE TO AFFECT THE REGION THROUGH WEDNESDAY. STRONG
SOUTHWEST WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS NEAR 40 MPH OVER
THE LOWER DESERTS...AND 25 TO 35 MPH WITH GUSTS UP TO 45 MPH OVER THE
HIGHER TERRAIN OF SOUTHERN GILA COUNTY ARE EXPECTED WEDNESDAY
AFTERNOON AND EVENING. THE WINDS...COMBINED WITH AFTERNOON RELATIVE
HUMIDITY VALUES BELOW 15 PERCENT AND HIGH FIRE DANGER WILL CREATE
WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

BRECKENRIDGE
000 
WWUS85 KPSR 061136
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
436 AM MST WED JUN 6 2007

AZZ131-CAZ230>232-070000-
/O.CON.KPSR.FW.W.0014.070606T1600Z-070607T0400Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
436 AM MST WED JUN 6 2007 /436 AM PDT WED JUN 6 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM MST /9 AM PDT/
THIS MORNING TO 9 PM MST /9 PM PDT/ THIS EVENING FOR THE LOWER
COLORADO RIVER VALLEY AND SOUTHEASTERN CALIFORNIA DUE TO STRONG
WEST WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER...

A LARGE LOW PRESSURE SYSTEM MOVING ACROSS THE WESTERN STATES WILL
CONTINUE TO AFFECT THE REGION TODAY. STRONG WEST WINDS SUSTAINED AT
20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED ACROSS SOUTHEAST
CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY THROUGH THIS EVENING.
A COLD FRONT WILL ALSO MOVE ACROSS THE AREA TODAY...BRINGING COOLER
TEMPERATURES AND VERY LOW RELATIVE HUMIDITY. THE WINDS...COMBINED
WITH AFTERNOON RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH
FIRE DANGER WILL CREATE WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

AZZ132-133-070000-
/O.CON.KPSR.FW.W.0014.070606T1800Z-070607T0400Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
436 AM MST WED JUN 6 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MST THIS EVENING FOR SOUTH-CENTRAL AND SOUTHWEST ARIZONA DUE
TO STRONG SOUTHWEST WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE
DNAGER...

A LARGE LOW PRESSURE SYSTEM MOVING ACROSS THE INTER-MOUNTAIN WEST
WILL CONTINUE TO AFFECT THE REGION TODAY. STRONG SOUTHWEST WINDS
SUSTAINED AT 20 TO 30 MPH WITH GUSTS NEAR 40 MPH OVER THE LOWER
DESERTS...AND 25 TO 35 MPH WITH GUSTS UP TO 45 MPH OVER THE HIGHER
TERRAIN OF SOUTHERN GILA COUNTY ARE EXPECTED BY THIS AFTERNOON AND
EVENING. A COLD FRONT WILL ALSO MOVE ACROSS THE AREA TODAY WHICH
WILL BRING COOLER AND VERY DRY CONDITIONS. THE WINDS...COMBINED WITH
AFTERNOON RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH FIRE
DANGER WILL CREATE WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KPSR 062121
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
221 PM MST WED JUN 6 2007

AZZ131-CAZ230>232-070400-
/O.CON.KPSR.FW.W.0014.000000T0000Z-070607T0400Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
221 PM MST WED JUN 6 2007 /221 PM PDT WED JUN 6 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/
THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHEASTERN 
CALIFORNIA DUE TO STRONG WEST WINDS...LOW RELATIVE HUMIDITY AND HIGH 
FIRE DANGER...

A LARGE LOW PRESSURE SYSTEM MOVING ACROSS THE WESTERN STATES WILL
CONTINUE TO AFFECT THE REGION THIS AFTERNOON AND EVENING. STRONG WEST
WINDS SUSTAINED AT 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED
ACROSS SOUTHEASTERN CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY
THROUGH THIS EVENING. THE WINDS...COMBINED WITH RELATIVE HUMIDITY
VALUES BELOW 15 PERCENT AND HIGH FIRE DANGER WILL CREATE WIDESPREAD
HAZARDOUS FIRE WEATHER CONDITIONS THROUGHOUT THE AREA.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

AZZ132-133-070400-
/O.CON.KPSR.FW.W.0014.000000T0000Z-070607T0400Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
221 PM MST WED JUN 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING FOR SOUTH-CENTRAL AND SOUTHWEST ARIZONA DUE TO STRONG 
SOUTHWEST WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING.

A LARGE LOW PRESSURE SYSTEM MOVING ACROSS THE WESTERN STATES
WILL CONTINUE TO AFFECT THE REGION THIS AFTERNOON AND EVENING. STRONG
SOUTHWEST WINDS SUSTAINED AT 15 TO 25 MPH WITH GUSTS NEAR 35 MPH ARE
EXPECTED ACROSS SOUTHWEST AND SOUTH-CENTRAL ARIZONA. THE WINDS...
COMBINED WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH
FIRE DANGER WILL CREATE WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS
THROUGHOUT THE AREA.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KPSR 070406
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
906 PM MST WED JUN 6 2007

AZZ131-CAZ230>232-070515-
/O.EXP.KPSR.FW.W.0014.000000T0000Z-070607T0400Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 230                                 
JOSHUA TREE NATIONAL PARK-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
906 PM MST WED JUN 6 2007 /906 PM PDT WED JUN 6 2007/

...RED FLAG WARNING WILL EXPIRE AT 9 PM MST /9 PM PDT/ THIS
EVENING FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHEASTERN
CALIFORNIA...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MST /9 PM PDT/ THIS
EVENING FOR THE LOWER COLORADO RIVER VALLEY AND SOUTHEASTERN
CALIFORNIA.

STRONG WEST WINDS ASSOCIATED WITH A BROAD LOW PRESSURE SYSTEM OVER
THE WESTERN STATES HAD DECREASED ACROSS MOST OF SOUTHEAST CALIFORNIA
AND THE LOWER COLORADO RIVER SINCE 7 PM...AND WERE NO LONGER MEETING
RED FLAG WARNING CRITERIA. ALSO...RELATIVE HUMIDITIES HAD RECOVERED
TO WELL ABOVE 15 PERCENT IN MANY LOCALES. AS A RESULT THE RED FLAG
WARNING WAS ALLOWED TO EXPIRE AT 9 PM MST/PDT FOR SOUTHEAST
CALIFORNIA AND THE LOWER COLORADO RIVER. SOME LOCATIONS...ESPECIALLY
IN THE IMPERIAL VALLEY...WILL LIKELY CONTINUE TO GUST BETWEEN 20 AND
30 MPH INTO THE EARLY MORNING HOURS.

$$

AZZ132-133-070515-
/O.EXP.KPSR.FW.W.0014.000000T0000Z-070607T0400Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
906 PM MST WED JUN 6 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MST THIS EVENING FOR SOUTHWEST
AND SOUTH-CENTRAL ARIZONA...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MST THIS EVENING FOR
SOUTHWEST AND SOUTH-CENTRAL ARIZONA.

STRONG GUSTY SOUTHWEST TO WEST WINDS...ASSOCIATED WITH A BROAD LOW
PRESSURE SYSTEM OVER THE WESTERN STATES...HAD DECREASED QUITE A BIT
SINCE 7 PM...AND NO LONGER MET RED FLAG WARNING CRITERIA. MANY
SOUTHERN DESERT LOCALES STILL HAD VERY LOW RELATIVE
HUMIDITIES AT 9 PM...BELOW 10 PERCENT...BUT WINDS HAD DROPPED TO
BELOW 20 MPH. THUS THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 9 PM
FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA. BREEZY CONDITIONS ARE
LIKELY AT MANY DESERT LOCATIONS INTO THE EARLY MORNING HOURS.

$$

BRECKENRIDGE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 5, 2:50 PM MST, 2 minutes earlier.

Area forecast discussion, Jun 5, 2:50 PM MST, 2 minutes before
AZZ020>028-CAZ030>033-060600-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
250 PM MST TUE JUN 5 2007

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL PUSH ACROSS THE
WESTERN UNITED STATES THROUGH WEDNESDAY AND THEN INTO THE NORTHERN
GREAT PLAINS BY THURSDAY. THIS SYSTEM WILL RESULT IN BREEZY TO WINDY
CONDITIONS AND COOLER TEMPERATURES THROUGH WEDNESDAY. HIGHER
PRESSURE ALOFT OVER THE WEEKEND AND EARLY NEXT WEEK WILL GIVE A
RETURN TO MUCH WARMER AND CONTINUED DRY WEATHER.

&&

.SHORT TERM...
TONIGHT THROUGH FRIDAY...
LATE AFTERNOON SATELLITE PIX SHOWING VARYING AMOUNTS OF HIGH
CLOUDINESS PUSHING INTO THE PHX CWA AHEAD OF STRONG UPPER TROUGH AND
ATTENDANT COOL FRONT. AMS OVER THE ENTIRE REGION IS BONE DRY AND
FORECAST BY MODEL RH PROGS TO STAY THAT WAY...THEREFORE NO PRECIP ON
TAP AS THIS SYSTEM PUSHES THROUGH. WIND WILL BE THE BIGGEST FACTOR
WITH THIS TROUGH SYSTEM...AS SURFACE PRESSURE GRADIENTS TIGHTEN AND
STRONG HEIGHT PACKING EXISTS ALOFT. 21Z OBSERVATIONS ALREADY SHOWING
WIND GUSTS NEARING WIND ADVISORY CRITERIA OUT IN WRN CWA...SO
ADVISORY ISSUED EARLIER SHOULD PAN OUT WELL. AFTER A BRIEF LULL
AS WINDS ATTEMPT TO DECOUPLE SOMEWHAT LATER TONIGHT...WE SHOULD HAVE
MORE GUSTY WINDS ON WEDNESDAY AS STRONG WINDS ALOFT WILL CONTINUE
ACROSS THE REGION COMBINED WITH DECENT SURFACE PRESSURE GRADIENTS...
ESPECIALLY OVER FAR WRN CWA. THEREFORE...DECIDED TO ISSUE ANOTHER
WIND ADVISORY FOR THE CO RIVER WWD...TO EXCLUDE YUMA ZONE 25...AND
ALSO SCNTRL AZ HIGHER TERRAIN ZONE 24. SECONDARY UPPER TROUGH
DEVELOPING TO OUR W ON FRIDAY WILL BE MUCH WEAKER AND A BIT FURTHER
WEST THAN PROGS YESTERDAY WERE DEPICTING. THEREFORE...WE SHOULD HAVE
SOME WEAK WARM ADVECTION ACROSS THE CWA IN A S/SWLY FLOW PATTERN.
WILL THEREFORE HIKE UP TEMPS A COUPLE OF DEGREES ON FRIDAY FROM WHAT
WAS INHERITED. MUCH LESS WIND ON TAP FOR THU/FRI TIME FRAME AS WELL.

SEE AWIPS PRODUCT PHXNPWPSR...WMO ID WWUS75 KPSR NPWPSR...FOR
ADDITIONAL DETAILS REGARDING CURRENT WIND ADVISORIES.

&&

.LONG TERM...
FRIDAY NIGHT THROUGH TUESDAY...
NOT MUCH CHANGE IN THE FORECAST FOR THE EXTENDED PERIOD. LONG WAVE
TROUGH WILL REMAIN OVER THE WESTERN CONUS THROUGH THE PERIOD...
THOUGH IT WILL SLOWLY BE FILLING AS TIME PROGRESSES. TEMPERATURES
WILL BE SLOWLY WARMING FROM SATURDAY ON...AND WILL BE NEAR NORMAL BY
THE END OF THE PERIOD. I WASN/T AS BULLISH WITH THE WARMING AS THE
MEX GUIDANCE IS /WHICH DOESN/T EVEN LINE UP WITH THE H85 TEMPS THE
GFS IS FORECASTING/. ENSEMBLE H85 MEAN TEMPS ARE ALSO NOT SUPPORTING
THE WARMER MEX NUMBERS. DRY AND MAINLY CLEAR SKY WILL CONTINUE.

&&

.AVIATION...
EXPECT PERIODS OF CONSIDERABLE HIGH LEVEL CLOUDINESS OVER THE NEXT
24 HOURS AT ALL TAF SITES. CLOUD BASES SHOULD REMAIN AT OR ABOVE 20
KFT. AT 20Z...GUSTY CONDITIONS WERE OBSERVED AT KBLH AND KIPL WITH
GUSTS JUST SHY OF 30 KTS. THESE STRONG WINDS FROM THE SOUTHWEST WILL
IMPACT VALLEY AIRFIELDS...INCLUDING KPHX AND KIWA... LATER THIS
AFTERNOON AND EVENING. REDUCED VISIBILITIES IN BLOWING DUST/SAND
WILL BE POSSIBLE.

EXPECT SIMILAR CONDITIONS WEDNESDAY...WITH THE AREA OF MAXIMUM WINDS
SHIFTED EASTWARD FROM SOUTHEAST CALIFORNIA TO SOUTH-CENTRAL ARIZONA.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
STRONG SOUTHWEST WINDS WITH GUSTS UP TO 40 MPH OVER SOUTHEAST
CALIFORNIA THIS AFTERNOON WILL SPREAD EASTWARD INTO SOUTH-CENTRAL
ARIZONA LATE THIS AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES IN
THE SINGLE DIGITS AND HIGH FIRE DANGER WARRANT THE CONTINUATION OF
THE RED FLAG WARNING FOR ALL ZONES THROUGH 9 PM MST TONIGHT.

BREEZY TO WINDY CONDITIONS WILL AGAIN DEVELOP TOMORROW AFTERNOON AS
A LARGE STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE INTERMOUNTAIN
WEST. SUSTAINED WIND SPEEDS BETWEEN 15 TO 25 MPH WITH GUSTS UP TO 35
MPH WILL BE WIDESPREAD ONCE AGAIN ACROSS SOUTHEAST CALIFORNIA AND
SOUTH-CENTRAL ARIZONA.

RELATIVE HUMIDITY VALUES WILL ALSO DIP BELOW 15 PERCENT REGION WIDE
TOMORROW AFTERNOON. THE LACK OF MOISTURE...IN COMBINATION WITH HIGH
FIRE DANGER AND STRONG WINDS...WILL CREATE WIDESPREAD HAZARDOUS FIRE
WEATHER CONDITIONS TOMORROW. THUS...A RED FLAG WARNING HAS BEEN
ISSUED WEDNESDAY FOR CA FIRE WEATHER ZONES 230-232 AND AZ ZONE 131
FROM 9 AM MST TO 9 PM MST...AND FOR AZ FIRE WEATHER ZONES 132-133
FROM 11 AM MST TO 9 PM MST.

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...RED FLAG WARNING UNTIL 9 PM MST THIS EVENING FOR AZZ131>133.

     RED FLAG WARNING FROM 11 AM TO 9 PM MST WEDNESDAY FOR
     AZZ132-133.

     RED FLAG WARNING FROM 9 AM TO 9 PM MST WEDNESDAY FOR AZZ131.

     WIND ADVISORY FROM 11 AM TO 9 PM MST WEDNESDAY FOR AZZ024.

     WIND ADVISORY UNTIL 11 PM MST THIS EVENING FOR AZZ020.

     WIND ADVISORY FROM 9 AM TO 9 PM MST WEDNESDAY FOR AZZ020.

CA...RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING FOR CAZ230>232.

     RED FLAG WARNING FROM 9 AM TO 9 PM PDT WEDNESDAY FOR CAZ230>232.

     WIND ADVISORY UNTIL 11 PM PDT THIS EVENING FOR CAZ030>033.

     WIND ADVISORY FROM 9 AM TO 9 PM PDT WEDNESDAY FOR CAZ030>033.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

SHORT TERM...ESTLE
LONG TERM...INIGUEZ
AVIATION/FIRE WX...ROGERS
Hazardous weather outlook, Jun 5, 3:57 AM MST, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
357 AM MST TUE JUN 5 2007

AZZ020-025-CAZ030>033-061100-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
357 AM MST TUE JUN 5 2007 /357 AM PDT TUE JUN 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER COLORADO RIVER VALLEY
AND SOUTHEAST CALIFORNIA INCLUDING JOSHUA TREE NATIONAL PARK.

.DAY ONE...TODAY AND TONIGHT

RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 AM MST FOR STRONG GUSTY
SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY.

WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM MST FOR STRONG GUSTY
SOUTHWEST WINDS. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS
NEAR 45 MPH ARE POSSIBLE. GUSTY WINDS COULD CAUSE BLOWING DUST AND
SAND...WITH REDUCTIONS IN VISIBILITY TO LESS THAN ONE MILE AT TIMES.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

AZZ024-061100-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
357 AM MST TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA INCLUDING THE TONTO NATIONAL FOREST FOOTHILLS AND SOUTHERN
GILA COUNTY.

.DAY ONE...TODAY AND TONIGHT

RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MST FOR STRONG GUSTY
SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY.

.DAY TWO...WEDNESDAY AND WEDNESDAY NIGHT

FIRE WEATHER WATCH IN EFFECT FROM MID MORNING WEDNESDAY TO WEDNESDAY
EVENING FOR STRONG GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY.

.DAYS THREE THOUGH SEVEN...THURSDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

AZZ021>023-026>028-061100-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
357 AM MST TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA INCLUDING
MARICOPA COUNTY AND THE GREATER PHOENIX AREA.

.DAY ONE...TODAY AND TONIGHT

RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MST FOR STRONG GUSTY
SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY.

.DAY TWO...WEDNESDAY AND WEDNESDAY NIGHT

FIRE WEATHER WATCH IN EFFECT FROM MID MORNING WEDNESDAY TO WEDNESDAY
EVENING FOR STRONG GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY.

.DAYS THREE THROUGH SEVEN...THURSDAY THROUGH MONDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

LW

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 2:34 PM MSTWind AdvisoryPSR30 hr

Nearby

Red Flag Warnings in Arizona, 2007Red Flag Warnings in California, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.